# SDR CA991028033

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug MD-88
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 219001621
- Condition: Seized
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) MID-AIR TURNBACK DUE TO ODOR IN CABIN.  ON ARRIVAL, TOILETS, GALLEYS AND PASS UNITS CHECKED.  TAIL SECTION AND AIR CONDITIONING PACKS, OVERHEAD CEILING CHECKED AND WHEEL WELLS AND CARGO COMPTS.  FOUND RE-CIRCULATING FAN IN AFT CARGO SEIZED.   DE-ACTIVATED PER MEL.
